# SDR AALA2018051549056

- Difficulty date: May 11, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 15,938 hours, 6,429 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER THE FLIGHT THE NR 1 FLIGHT ATTENDANT REPORTED A CHECK BOTTLE PRESSURE INDICATION ON THE FAP FOR THE R4 DOOR.  THE GAUGE APPEARS TO BE IN GREEN BAND.  THE MESSAGE DISAPPEARED AFTER SERVICING THE DOOR ASSIST BOTTLE.
